# SDR 97FDEA00452

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401FE
- Make and model: Airbus A310
- Aircraft serial: 191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER DOUBLER BETWEEN FRAMES 39 AND 40 BOTTOM CENTERLINE OF FUSE.  THINNEST AREA MEASURED .085 THICK.  REPAIRED PER EA 6-5310-29140 DATED, 7-11-97.  REMOVED CORROSION, FABRICATED STRAP FROM .003 2024.73 LENGTH WAS AREA PLUS 3 FASTENERS EACH END.  CORROSION PROTECTED AREA AND STRAP AND INSTALLED WET WITH SEALANT AND FLUSH H6 LOCKS.
